# SDR RAIA0001029

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572311200
- Condition: Corroded
- Location: Bs 30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT FUSELAGE FRAME 30 AT STRINGERS 21L AND 20L AFT SIDE FOOT.  MAINTENANCE REMOVED CORROSION AT FRAME 30 STRINGERS 21L AND 20L AND SURFACE TREATED IAW ATR42 SRM.
